# SDR FOTR20150203030

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52191
- Part serial: 44040
- Condition: Corroded
- Location: Zone 200
- Part time: 84,686 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION RBL 48, BS 1538.  THE SEAT TRACK WAS REPLACED.
